Skip to main content

Levi’s Commutator Theorems for Cancellative Semigroups

Abstract

A conjecture of Padmanabhan, on provability in cancellative semigroups, is addressed. Several of Levi’s group theory commutator theorems are proved for cancellative semigroups. The proofs, found by automated deduction, support the conjecture.

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to R. Padmanabhan, W. McCune or R. Veroff.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Padmanabhan, R., McCune, W. & Veroff, R. Levi’s Commutator Theorems for Cancellative Semigroups. Semigroup Forum 71, 152–157 (2005). https://doi.org/10.1007/s00233-005-0506-0

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00233-005-0506-0

Keywords

  • Group Theory
  • Automate Deduction
  • Cancellative Semigroup
  • Theory Commutator
  • Commutator Theorem